# SDR ASAA2013120796659

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,684 hours, 6,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11542
- Condition: Faulted
- Location: A/C Bay
- Part time: 17,535 hours, 5,562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT RT PACK LIGHT ILLUMINATED,  RESET MASTER CAUTION PACK LIGHT WENT OUT.   ACFT GROUNDED.  PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLERS RT PACK SHOWS FAULT OF TCV.  R & R TCV, PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLERS, NO FAULTS FOUND, LEAK CHECKED VALVE, NO LEAKS NOTED.
